# SDR CHQA200800195

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 13,085 hours, 11,236 cycles
- Engine: Allsn AE3007A
- Engine time: 13,092 hours, 11,242 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3055, LGA TO GSO.  AFTER TAKEOFF, AT AROUND 200 TO 500 FEET, THE FLIGHT CREW RECEIVED A LAV SMOKE INDICATION ON EICAS.  THE FLIGHT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINES AND FOUND THE ZERO BEARING CARBON SEAL LEAKING OIL INTO THE BLEED SYSTEM.  THE AIRCRAFT WAS FERRIED TO SDF WHERE THE ZERO BEARING CARBON SEAL WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
